# SDR AALA970172

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Low Oil
- Location: Apu Compartment
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0105 - TAKEOFF + 1 HR RIGHT GEN CONT OFF LIGHT ILLUMINATED.  TROUBLESHOT SYSTEM.  REPLACED RIGHT IDG.  ALL SYS CKS NORMAL.  TAKEOFF + 4 HRS APU SHUT DOWN WITH FAULT LT OAT -53C FUEL -19C.  SERVICED APU OIL TO FULL RAN APU FOR 5 HOURS.  NO LEAKS FOUND.  APU OK FOR SERVICE.  (X)
